# SDR WX0A070448

- Difficulty date: October 26, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 4930538
- Condition: Cracked
- Location: Bs 228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/S1/S2/S4, IN THE CABIN FOUND CRACK IN LEFT CUSP AT STA 228.  ADDRESSED AS REQUIRED.
